# SDR NWAA083555509

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N509US
- Make and model: Boeing 757251
- Aircraft serial: 23198
- Aircraft time: 74,052 hours, 30,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE CABIN CREW AND PASSENGERS REPORTED A STRONG, ACRID, ODOR LIKE BURNING PLASTIC THROUGHOUT THE ACFT.  ACCORDING TO REPORTS SOME PASSENGERS REPORTED THAT THE FUMES WERE IRRITATING THEIR THROATS.  THE FLIGHT CREW DECLARED AN EMERGENCY, DIVERTED TO DSM AND LANDED UNEVENTFULLY.  AT THE TIME OF THIS WRITING MAINTENANCE IS WORKING ON THE ACFT TRYING TO DETERMINE THE SOURCE OF THE FUMES.  OPEN.  (S)
